3 doctors weighed in:
Is there any long-term side effects of retin-a like after 20yr?
3 doctors weighed in

Dr. Ralph Morgan Lewis
Family Medicine
2 doctors agree
In brief: Retin-A
Retin-a is a photosensitizer; so prolonged use may increase sensitivity to sun exposure.
Temporary hyper or hypopigmentation has been reported with repeated application. "to date, all adverse effects of Retin-A have been reversible upon discontinuance of therapy".

In brief: Retin-A
Retin-a is a photosensitizer; so prolonged use may increase sensitivity to sun exposure.
Temporary hyper or hypopigmentation has been reported with repeated application. "to date, all adverse effects of Retin-A have been reversible upon discontinuance of therapy".
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors